About

James Grebey 9. The pills are not affiliated with the real company, obviously.

More info

I am seeking real sex dating

The pupils, who attend Richmondshire schools, were recently hospitalised after taking orange "Tesla" tablets. All have made a full recovery.

Ecstasy tesla

Even if the dose is high enough that organizations like Safer Party and the Loop are warning ravers about the dangers of taking the Tesla pills, deaths from pure MDMA are rare. The pills are not affiliated with the real company, obviously.

Related Topics. Here's what the Tesla logo looks like when it's not on an illegal drug.

Related Tags. The tablets, often in the shape of a shield, can contain up to mg of MDMA.

Ecstasy tesla

A dose as strong as the Tesla pills are is rare. North Yorkshire County Council did not confirm the of pupils who fell ill, but it is understood to be under five.

A German drug research group, Safer Party, tested some pills, and found they contained more than milligrams of methylenedioxy-methamphetamine, more commonly known as MDMA. It can happen — usually due to how dehydrated users can get while on the Esctasy — but many ecstasy deaths occur because of other substances that Evstasy included in the pill. Ecstasy, an illegal class A drug, can cause several short-term side effects including paranoia, an increased heart rate and a raised body temperature.

Ecstasy tesla

The local authority has written to parents warning of the dangers. James Grebey 9. Good for Elon Musk for having his brand associated with strength and power though, we guess?

Ecstasy tesla

Such a high is most likely overkill, but probably not literally. The drug has been linked to long-term impacts including liver, kidney and heart problems. Orange 'Tesla' drug warning after children hospitalised Published 6 February image copyrightNorth Yorkshire County Council image captionThe "Tesla" tablets, often orange and in the shape of a shield, can contain up to mg of MDMA Several students have fallen ill after taking super-strength ecstasy in North Yorkshire, prompting a warning to pupils and parents.

It said in a statement: "We are aware of recent incidents that have resulted in a few young people requiring hospital treatment after taking Ecstasy.